How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17657
Experience:  35 years of experience
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

i took artequin and am getting diziness whats the solution

This answer was rated:

i took artequin and am getting diziness whats the solution i have already finished my 3 days dose

Thank you for your question,

I’m Dr. Saha and I’ll try to help you.

Please write the composition of artequin.

Do you feel any other symptom?

When did the dizziness start?

Customer: replied 3 years ago.

i took the artequin on 19/05/2013 i finshed my dose on 21/05/2013 from than am getting little bit of diziness and my mouth stays bitter.

Hello Jitendra,

Please confirm whether it contains the drug Mefloquine.

Customer: replied 3 years ago.

i took artequin 600/750

Thank you for the information,

Bitter feeling in the mouth, nausea or vomiting & dizziness are common side effects of this medicine.

They will pass away gradually.

It can take sometime as your doctor has advised.

It can take 2 weeks, sometimes longer.

If you feel those are decreasing, then it is not worrying.

But if the dizzy feeling increases, you need to get an examination by doctor again.

Please try to take plenty of fluids.

That will help to keep away dizzy feeling.

I hope this information helps.

I will be happy to assist, if you need any clarification.

Please feel free for any follow up query.

Dr. Saha and 2 other Health Specialists are ready to help you